# SDR CALA2022041400969

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN FND DOUNLER REPAIR AT DOOR AFT LOWER CORNER REFER HAECO NON-ROUTINE NO.9480204 - ORIGINATED BY EMP V902622 EA 5100-02345 REV E OP 010 PERFORME BY EMP V905826, FWD CARGO DOOR SKIN FND DOUBLER REPAIR AT DOOR AFT LOWER CORNER NO RECORD REPAIR REQUIRED TO RE-DO AS PER ECRA 5230-02186 REV.- RII BY TA736(V902622)
